# SDR VNAA0510012

- Difficulty date: October 16, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 3,440 hours, 3,447 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bolt
- Part number: NAS6303U4U9
- Condition: Failed
- Location: Exhaust Nozzle
- Part time: 3,440 hours, 3,447 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER POST FLIGHT INSPECTION THE CREW REPORTED THE LEFT ENGINE EXHAUST NOZZLE AND FAIRING WERE MISSING.  MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED ALL 31 ATTACH BOLTS HAD FAILED AND WERE ALSO MISSING.  ALL MISSING AND DAMAGED PARTS WERE REPLACED WITH SERVICEABLE PARTS IAW BOMBARDIER AND GENERAL ELECTRIC MAINTENANCE MANUALS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
